Items where Author is "Kondratiev, Y"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 12.

DALETSKII, A., ALBEVERIO, S., KONDRATIEV, Y. and LYTVYNOV, E., 2003. Laplace operators in de Rham complexes associated with measures on configuration spaces. Journal of Geometry and Physics, 47, pp. 259-302.

ALBEVERIO, S., DALETSKII, A., KONDRATIEV, Y. and LYTVYNOV, E., 2003. Laplace operators in deRham complexes associated with measures on configuration spaces. Journal of Geometry and Physics, 47, pp. 259-302. ISSN 0393-0440

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 2003. Stochastic equations and Dirichlet operators on product manifolds. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6, pp. 455-488.

ALBEVERIO, S., DALETSKII, A. and KONDRATIEV, Y., 2003. Stochastic equations and dirichlet operators on infinite product manifolds. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6 (3), pp. 455-488. ISSN 0219-0257

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 2000. De Rham complex over product manifolds: Dirichlet forms and stochastic dynamics. In: S. ALBEVERIO and P. BLANCHARD, eds., Mathematical Physics and Stochastic Analysis (in Honour of L. Streit). World Scientific.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 2000. Stochastic analysis on product manifolds: Dirichlet operators on differential forms. , pp. 280-316.

DALETSKII, A., ALBEVERIO, S., KONDRATIEV, Y. and RÖCKNER, M., 2000. Stochastic dynamics of compact spins: ergodicity and irreducibility. Acta Applicande Mathematicae, 63, pp. 27-40.

DALETSKII, A., ALBEVERIO, S., KONDRATIEV, Y. and ROECKNER, M., 1999. Fluctuations and their Glauber dynamics in lattice systems. , pp. 148-168.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 1998. Some examples of Dirichlet operators associated with the actions of infinite dimensional Lie groups. Methods of Functional Analysis and Topology, 4 (2), pp. 1-15.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 1997. Infinite systems of stochastic differential equations and some lattice models on compact Riemannian manifolds. , pp. 326-338.

DALETSKII, A., ALBEVERIO, Y. and KONDRATIEV, Y., 1996. A stochastic differential equation approach to lattice spin models with values in compact Lie groups. In: H. HEYER and T. HIRAI, eds., Infinite dimensional harmonic analysis. Tuebingen: Gräbner, pp. 1-16.

DALETSKII, A., ALBEVERIO, S. and KONDRATIEV, Y., 1996. A stochastic differential equation approach to some lattice models on compact Lie groups. , pp. 239-249.

This list was generated on Mon Sep 28 16:31:28 2020 UTC.